# SDR 2019FA0000053

- Difficulty date: March 1, 2019
- Submitted: March 4, 2019
- Operation: General aviation
- Aircraft: N512HP
- Make and model: Cessna 340CESSNA
- Aircraft serial: 340324
- Aircraft time: 4,900 hours
- Engine: Cont TSIO520NB
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Chafed
- Location: Heater
- Part time: 52 hours
- Component: Heater, C&Dassociate
- Component part number: CD45K
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: H

## Discrepancy

SAW A SMALL PUFF OF SMOKE WHEN THE HEATER WAS TURNED OFF. THE FOLLOWING MORNING A FUNCTION TEST OF THE HEATER WAS PERFORMED AND A SMALL FIRE BROKE OUT. UPON INSPECTION IT WAS DETERMINED THAT THE INSULATION ON THE HEATER WIRES WAS CHAFFED AND SHORTED OUT. THIS MELTED A HOLE IN THE HEATER FUEL SUPPLY LINE. DAMAGE WAS CONFINED TO APPROXIMATELY 10 WIRES AND THE ALUMINUM FUEL LINE.
